# SDR UPS00832027

- Difficulty date: March 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4646163501
- Condition: Corroded
- Location: Bs 1340 - 1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 1340-1360 LONGERON 29L SPLICE FITTING HAS HEAVY CORROSION.  REMOVED AND REPLACED FITTING IAW DWG 4646163 AND SRM 51-1-20D.
